# SDR MASA200500477

- Difficulty date: June 18, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 11,313 hours, 10,666 cycles
- System (JASC): 2610 · Detection System
- Part: Duct
- Part number: 14522285401
- Condition: Unknown
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW HAD SMOKE IN THE CABIN WHILE THE AIR START CART WAS USED TO RUN THE PACKS.  MX REMOVED AND REPLACED DUCTING AND TEMP SWITCH.
